Jump to content

RE: Started taking Clonazepam again


[an...]

Recommended Posts

 

Hi Everyone,

 

I need some help and advice! I started taking Clonazepam again after about 8 weeks b/c my symptoms were getting worse especially after taking a B supplement (stupid, stupid). It has been about 6 days at this point and I want to know if I could just stop taking the benzo or now do I have to taper?  I am stable but my main symptom did not get better.  My doctor says I can just stop (of course) but I am afraid of getting more symptoms but also making thinks worse if I continue.  I just don't know what to do at this point.  Any suggestions and help would be greatly appreciated.  Thanks for reading this...

 

 

 

 

angel :(

 

 

Link to comment
Share on other sites

Angel, I don't know your history, but a few times in my long taper, I updosed at least twice because I couldn't take it.  Once for 5 days, once for a week.  I'm pretty sure it was the no sleep thing.  As soon as I caught a break, I resumed my taper.  I went back to the lowest dose right away.   
Link to comment
Share on other sites

×
×
  • Create New...